Living With MS

Discussing all aspects of Multiple Sclerosis, various treatments, including accurate information regarding Tysabri.

Saturday, March 24, 2007


My Tysabri Diary...

I had my 6th dose of Tysabri last Wednesday - 3/21/07

It usually takes a couple of days after the infusion for me to feel it's full effects, and just 3 days later, I feel stronger already. My legs feel stronger and I have increased my p.t. repetitions by one for my legs (i.e., I am up to 10 stretching reps of the long leg tendon that runs down the back of the leg, behind the knee - per leg, 3x's a day, plus 10 leg presses from a sitting position in my w/c 3 x's a day) and I feel the constant urge to wiggle my toes, which I can still do on both feet.

Absolutely zero side effects, and with each infusion of Tysabri that I receive, I have renewed hope of walking once again and I will never give up that hope!

And
ultimately, even if I never walk again, I won't be sad because I know Tysabri is working as it is performing (for me) exactly the way it was designed to do...from theTysabri Label: "TYSABRI® is indicated as monotherapy for the treatment of patients with relapsing forms of multiple sclerosis to delay the accumulation of physical disability and reduce the frequency of clinical exacerbations."

I am on the most superior and efficious MS treatment available to us in over a decade. For this reason, I can celebrate and be grateful that my Quality of Life has improved.

I still haven't had a relapse or any disease progression (that I can tell of anyway) since re-starting Tysabri in Oct. 06 - that's 6 months now - pretty amazing considering I was having a relapse with accumulating disabilities approximately once a month prior to my Tysabri therapy - Woooohooooo!!!

(((hugs)))
Love, Lauren :)

A very proud member of www.MSpatientsforchoice.org

3 Comments:

  • At 8:01 AM, Blogger Charles-A. Rovira said…

    Here to staying relapse free for six months, or for years... :-)

    Keep on improving.

     
  • At 7:56 AM, Blogger Cyndee said…

    Lauren, so happy that you are feeling some good affects from this last infusions. I have been off my Tysabri for 6 wks now, because of other problems, and I am feeling so much worse. I was eating a sandwich the other day and my hand started shaking. And I thought, Oh, I had forgotten about that. It stopped after taking Tysabri. Also walking has become painful again. Forgetfulness and confussion returning. I go for my next infusion Arpil 6. Can't wait!! But you do forget about the little things that after you're on Tysabri go away! Stay well and keep
    hopeful, I am. cyndees.blogspot.com

     
  • At 11:40 AM, Blogger Lauren said…

    Thanks so much everyone for all you comments left on my Blog, I wish I could thank you ALL individually, unfortunately time does not permit same - so one BIG thank you hug will have to do ((((THANK YOU))))!

    While I'm here-thanks so much Charles :), and cyndee - so glad you are feeling better with the "D" problems and that you'll be getting your Tysabri on 4/6...we'll talk more on Sat. when we meet up at Dr. B's seminar - I can hardly wait for that!

    Lauren :)

     

Post a Comment

Links to this post:

Create a Link

<< Home